# SDR FDEA201303210635

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 45,115 hours, 23,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327255900000
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131QF BACK SIDE HAS APPROX 60 SQUARE INCHES OF CORROSION EXTENDING UNDER METAL FOIL COVERING.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG. SRZ-25-005 REV J.
